RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polushin, A L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:46
Abstract pages:238
Full texts:54
References:47

http://www.mathnet.ru/eng/person68789
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. A. L. Polushin, “A quasivariety lattice of torsion-free soluble groups”, Algebra Logika, 50:3 (2011),  368–387  mathnet  mathscinet  zmath; Algebra and Logic, 50:3 (2011), 257–271  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020